# SDR CL92001F00001

- Difficulty date: November 28, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N851SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8759
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Part time: 513 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, PILOT FOUND SPINNER DOME CRACKED AT BLADE CUT OUT, REPLACED SPINNER DOME WITH NEW, THIS IS THE SECOND CRACKED SPINNER DOME.
